Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 29, NWS Paducah, KY

July 7, 2015Christian County, Kentucky

NWS Paducah, KY issued this flash flood warning at Jul 7, 2015, 8:06 PM CDT for Christian County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 8:06 PM CDT (01:06 UTC)
Expired
Jul 7, 2015, 11:00 PM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

County Christian County, KY

The radar

The Ft Campbell radar (KHPX), 41 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
304 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WGUS53 KPAH 080106
FFWPAH
KYC047-080400-
/O.NEW.KPAH.FF.W.0029.150708T0106Z-150708T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
806 PM CDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1100 PM CDT
    
* AT 802 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. AN ESTIMATED 2 TO 3 INCHES OF 
  RAIN HAS ALREADY FALLEN ACROSS NORTHERN PORTIONS OF THE COUNTY... 
  WITH ANOTHER QUICK INCH OR SO EXPECTED WITHIN THE NEXT HOUR. 
  THUS...FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CROFTON AND HAWKINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3698 8728 3699 8771 3699 8772 3715 8768
      3713 8761 3710 8752 3711 8751 3713 8742
      3713 8737 3715 8735 3706 8727

$$
1 follow-up statement
255 
WGUS73 KPAH 080140
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
840 PM CDT TUE JUL 7 2015

KYC047-080149-
/O.CAN.KPAH.FF.W.0029.000000T0000Z-150708T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN KY-
840 PM CDT TUE JUL 7 2015

...THE FLASH FLOOD WARNING FOR NORTHERN CHRISTIAN COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED FOR THE TIME BEING...AND FLOODING IS NO 
LONGER EXPECTED TO POSE A THREAT.

LAT...LON 3698 8728 3699 8771 3699 8772 3715 8768
      3713 8761 3710 8752 3711 8751 3713 8742
      3713 8737 3715 8735 3706 8727

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:57 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 7, 6:57 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
657 PM CDT TUE JUL 7 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 125 PM CDT TUE JUL 7 2015

BOUNDARY SET UP ACROSS PAH FA IS HELPING FOCUS SHOWERS/STORMS
ALONG IT. HIGH PW'S AND EFFICIENT RAIN PRODUCING STORMS IS ADDING
TO PREDECESSOR RAINS TO HEIGHTEN FLOOD CONCERNS...COLLABORATED FOR
FFA ACROSS ENTIRE FA THRU 00Z THU.

ANTICIPATE MORE OR LESS CONTINUAL PULSING OF STORMS ALONG BOUNDARY
AND REPEAT TRAINING OVER SAME AREAS THRU TONITE INTO TMRW...AS
PIECES OF ENERGY RUN ALONG IT WITH PARALLEL FLOW ATOP IT. THIS
WILL HEIGHTEN THE FLOODING CONCERNS AS WELL.

BEYOND THAT...TAPERING CHANCES AS HIGHER PRESSURE BUILDS ALOFT AND
STARTS TO SQUEEZE OUT/DISINTEGRATE SAID BOUNDARY WITH TIME.
CLOUDS/CONVECTION TO HOLD DIURNAL RANGES DOWN UNTIL THEN.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 241 PM CDT TUE JUL 7 2015

AN UPPER LEVEL HIGH OVER THE SOUTHEAST U.S. WILL KEEP THE REGION IN
A FAIRLY DRY AND HOT WEATHER PATTERN FRIDAY AND INTO THE EARLY PART
OF THE WEEKEND.  A FEW SHOWERS AND STORMS MAY LINGER OVER OUR
NORTHEAST COUNTIES ON FRIDAY DUE TO A WEAK UPPER LEVEL WAVE MOVING
ACROSS ILLINOIS/INDIANA.  KEPT SOME SLIGHT TO LOW CHANCE POPS ACROSS
SOUTHWEST INDIANA AND ADJACENT AREAS OF ILLINOIS AND NORTHWEST
KENTUCKY FOR FRIDAY. DRY CONDITIONS ARE EXPECTED FRIDAY NIGHT
THROUGH SUNDAY.  PERSISTENT SOUTHWEST FLOW WILL HELP TEMPERATURES
CLIMB TO AROUND 90 DEGREES FRIDAY, AND INTO THE LOWER 90S SATURDAY
AND SUNDAY.  DEW POINTS WILL ALSO CLIMB BACK INTO THE LOWER 70S
FRIDAY, AND THIS MOISTURE WILL REMAIN IN PLACE THROUGH THE WEEKEND
INTO EARLY NEXT WEEK.  THIS MOISTURE WILL HELP AFTERNOON HEAT
INDICES REACH THE UPPER 90S TO AROUND 100 DEGREES THROUGH THE
EXTENDED.

SUNDAY NIGHT INTO MONDAY, GFS AND ECMWF SHOW A SURFACE LOW SLIDING
SOUTHEAST OUT OF THE UPPER MISSISSIPPI VALLEY.  THE CANADIAN SEEMS
TO KEEP THIS FEATURE FARTHER NORTH AND NORTHEAST THAN THE GFS AND
ECMWF.  THOUGH THE GFS ONSET OF PRECIPITATION IN OUR REGION IS A BIT
SLOWER THAN THE ECMWF, OVERALL THEY ARE IN DECENT AGREEMENT AND SEEM
A REASONABLE SOLUTION TO FOLLOW.  A SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS WILL RETURN TO OUR NORTHEAST COUNTIES BY SUNDAY NIGHT,
THEN CHANCES WILL GRADUALLY INCREASE FROM NORTHEAST TO SOUTHWEST
THROUGH TUESDAY.

&&

.AVIATION...
ISSUED AT 657 PM CDT TUE JUL 7 2015

PRIMARY CHALLENGES FOR THE 00Z WEDNESDAY WFO PAH TAF PRODUCT
ISSUANCE WILL BE HANDLING CHANGING WIND DIRECTION WITH THE
STALLING...THEN NORTHWARD SHIFT OF THE FRONTAL BOUNDARY THROUGH
THE PERIOD. IFR CEILINGS WILL DOMINATE AND LIFR VISIBILITY
CONDITIONS WILL DOMINATE IN THE 06-12Z TIME PERIOD KPAH/KCGI AND
SLIGHTLY LATER FOR KOWB/KEVV AS BOUNDARY SHIFTS NORTHWARD. VFR
VISIBILITIES SHOULD DOMINATE IN THE AFTERNOON FOR ALL SITES, BUT
BROKEN UPPER IFR/LOWER MVFR CEILINGS WILL PERSIST DURING THE
LATTER HALF OF THE FORECAST PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ILZ075>078-
     080>094.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MOZ076-086-087-
     100-107>112-114.

IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR INZ081-082-
     085>088.

KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR KYZ001>022.

&&

AVIATION...SMITH
Hazardous weather outlook, Jul 7, 11:34 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1134 AM CDT TUE JUL 7 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1134 AM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE EFFICIENT RAIN PRODUCERS THIS AFTERNOON
THROUGH TONIGHT...AND MAY REPEAT HEAVY RAINS OVER THE SAME AREAS.
A FLASH FLOOD WATCH IS IN EFFECT. IN ADDITION...MINOR TO MODERATE
FLOODING CONTINUES ON AREA RIVERS. REFER TO THE LATEST FLOOD
STATEMENTS FOR DETAILS ON RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE HEAVY RAIN PRODUCING THUNDERSTORMS ARE FORECAST WEDNESDAY AND
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING.

A SMALL CHANCE OF STORMS IS FORECAST THURSDAY INTO FRIDAY AND
AGAIN SUNDAY NIGHT AND MONDAY. SEVERE STORMS ARE NOT EXPECTED.

REFERENCE THE LATEST FLOOD STATEMENTS FOR DETAILS ON CONTINUED
RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

RAINFALL AND FLOODING REPORTS ARE ENCOURAGED.

In the hours before

Special weather statement, Jul 7, 5:47 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
547 PM CDT TUE JUL 7 2015

KYZ016-017-019>021-072330-
HOPKINS KY-DAVIESS KY-MUHLENBERG KY-CHRISTIAN KY-MCLEAN KY-
547 PM CDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHRISTIAN...
NORTHWESTERN MUHLENBERG...SOUTHEASTERN HOPKINS...SOUTHERN DAVIESS AND
SOUTHEASTERN MCLEAN COUNTIES UNTIL 630 PM CDT...

AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EARLINGTON...OR NEAR MADISONVILLE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...CENTRAL CITY...GREENVILLE...EARLINGTON...LIVERMORE...
NORTONVILLE...MORTONS GAP...GRAHAM...WHITE PLAINS...HANSON...
SACRAMENTO...ISLAND...ST. CHARLES...BREMEN AND SOUTH CARROLLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3704 8760 3735 8763 3761 8702 3758 8701
      3755 8705 3747 8711 3748 8713 3746 8711
      3740 8710 3738 8710 3732 8712 3732 8711
      3737 8707 3736 8703 3734 8700 3733 8700
TIME...MOT...LOC 2246Z 251DEG 35KT 3729 8747
Local storm report, Jul 7, 6:02 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
602 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       3 SE HEBBARDSVILLE      37.75N 87.34W
07/07/2015  M2.20 INCH       HENDERSON          KY   PUBLIC

            RAINFALL TOTAL AS OF 530 PM CDT ALONG STATE ROUTE 416
            EAST.

&&

K. SMITH
Local storm report, Jul 7, 7:05 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
705 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HEAVY RAIN       2 N NEWBURGH            37.98N 87.40W
07/07/2015  M1.99 INCH       WARRICK            IN   PUBLIC

            STORM TOTAL RAINFALL SO FAR. RELAYED VIA SOCIAL MEDIA.

&&

K. SMITH
Special weather statement, Jul 7, 7:13 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CDT TUE JUL 7 2015

KYZ008-009-011>013-017-080115-
CALLOWAY KY-CALDWELL KY-LYON KY-CHRISTIAN KY-MARSHALL KY-TRIGG KY-
713 PM CDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ENERGY TO 7 MILES
SOUTH OF BENTON TO 8 MILES SOUTHWEST OF MURRAY TO NEAR
PALMERSVILLE...AND MOVING EAST AT 45 MPH.

WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MURRAY...CADIZ...LAND BETWEEN THE LAKES AREA...ENERGY...CANTON...
ROCKCASTLE...HARDIN...HAZEL...LAFAYETTE...HERNDON...KIRKSEY...NEW
CONCORD...LINTON...AURORA AND CROSSLAND.

LAT...LON 3675 8843 3691 8812 3708 8728 3690 8760
      3664 8759 3663 8785 3667 8786 3668 8807
      3654 8803 3650 8805 3650 8842
TIME...MOT...LOC 0011Z 257DEG 38KT 3689 8814 3676 8841 3651 8839 3637
8858

SMITH
Local storm report, Jul 7, 7:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
733 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HEAVY RAIN       CERULEAN                36.96N 87.71W
07/07/2015  E2.50 INCH       TRIGG              KY   TRAINED SPOTTER

            SOME WATER IS STARTING TO COVER A FEW ROADS. THIS HAS
            OCCURRED IN 1 HOUR AND 45 MINUTES.

&&

DLL
Local storm report, Jul 7, 8:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
805 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     HEAVY RAIN       WEST PADUCAH            37.08N 88.74W
07/07/2015  M2.37 INCH       MCCRACKEN          KY   ASOS

0550 AM     FLASH FLOOD      PADUCAH                 37.07N 88.64W
07/07/2015                   MCCRACKEN          KY   FIRE DEPT/RESCUE

            FRIENDSHIP ROAD AND SENECA LANE COMPLETELY UNDER WATER
            AND IMPASSABLE.

0556 AM     FLASH FLOOD      PADUCAH                 37.07N 88.64W
07/07/2015                   MCCRACKEN          KY   FIRE DEPT/RESCUE

            NEW HOLT ROAD UNDERWATER. FIRE AND RESCUE VEHICLES UNABLE
            TO NAVIGATE ACROSS.

0604 AM     HEAVY RAIN       WEST PADUCAH            37.08N 88.74W
07/07/2015  M2.98 INCH       MCCRACKEN          KY   ASOS

0652 AM     FLASH FLOOD      PADUCAH                 37.07N 88.64W
07/07/2015                   MCCRACKEN          KY   PUBLIC

            MADISON STREET IMPASSABLE. WATER UP TO HOMES. REPORT VIA
            SOCIAL MEDIA REPORT WITH PHOTOS.

0736 AM     FLOOD            6 NNE MARION            37.41N 88.04W
07/07/2015                   CRITTENDEN         KY   FIRE DEPT/RESCUE

            CREEKS AND STREAMS PAST BANKFULL.

1020 AM     HEAVY RAIN       SANTA CLAUS             38.12N 86.93W
07/07/2015  M2.25 INCH       SPENCER            IN   PUBLIC

            2.25 INCHES OF RAIN SO FAR TODAY

1020 AM     HEAVY RAIN       TENNYSON                38.08N 87.12W
07/07/2015  M3.10 INCH       WARRICK            IN   PUBLIC

            3.10 INCHES OF RAIN SO FAR TODAY

1041 AM     HEAVY RAIN       TENNYSON                38.08N 87.12W
07/07/2015  M3.10 INCH       WARRICK            IN   PUBLIC

            3.10 INCHES OF RAIN SO FAR

1220 PM     HEAVY RAIN       NEWBURGH                37.95N 87.40W
07/07/2015  E2.75 INCH       WARRICK            IN   PUBLIC

            2.75 INCHES SO FAR TODAY

1226 PM     HEAVY RAIN       LONE OAK                37.04N 88.67W
07/07/2015  E4.90 INCH       MCCRACKEN          KY   PUBLIC

            4.9 INCHES STORM TOTAL FROM THIS MORNING

1245 PM     HEAVY RAIN       2 S JUNCTION            37.69N 88.24W
07/07/2015  M2.50 INCH       GALLATIN           IL   TRAINED SPOTTER

            2.50 INCHES OF RAIN IN 3 HOURS. LOW WATER CROSSINGS
            FLOODED

0125 PM     HEAVY RAIN       2 SE EVANSVILLE         37.96N 87.52W
07/07/2015  M2.00 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            2 INCHES OF RAIN SO FAR TODAY NEAR ANGEL MOUNDS. MODERATE
            TO HEAVY RAIN ONGOING

0317 PM     HEAVY RAIN       TENNYSON                38.08N 87.12W
07/07/2015  M3.40 INCH       WARRICK            IN   PUBLIC

            RAIN CONTINUES TO COME DOWN

0415 PM     HEAVY RAIN       EVANSVILLE              37.98N 87.54W
07/07/2015  M2.40 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            TEN HOUR RAINFALL TOTAL AS OF 415 PM CDT IN THE ANGEL
            MOUNDS AREA OF EVANSVILLE.

0530 PM     HEAVY RAIN       3 SE HEBBARDSVILLE      37.75N 87.34W
07/07/2015  M2.20 INCH       HENDERSON          KY   PUBLIC

            RAINFALL TOTAL AS OF 530 PM CDT ALONG STATE ROUTE 416
            EAST.

0533 PM     HEAVY RAIN       NEWBURGH                37.95N 87.40W
07/07/2015  M2.20 INCH       WARRICK            IN   BROADCAST MEDIA

            RAINFALL TOTAL SINCE MIDNIGHT.

0604 PM     HEAVY RAIN       2 N NEWBURGH            37.98N 87.40W
07/07/2015  M1.99 INCH       WARRICK            IN   PUBLIC

            STORM TOTAL RAINFALL SO FAR. RELAYED VIA SOCIAL MEDIA.

0725 PM     HEAVY RAIN       CERULEAN                36.96N 87.71W
07/07/2015  E2.50 INCH       TRIGG              KY   TRAINED SPOTTER

            SOME WATER IS STARTING TO COVER A FEW ROADS. THIS HAS
            OCCURRED IN 1 HOUR AND 45 MINUTES.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:13 PM CDTSpecial Weather StatementPAHCalloway, Trigg62 min
Jul 7, 7:40 PM CDTFlash Flood WarningPAHCaldwell, Lyon, Trigg3 hr

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.